# SDR MASA200600668

- Difficulty date: March 5, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N509MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10094
- Aircraft time: 6,973 hours, 4,360 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Sensor
- Part number: 771410D
- Part serial: M1540
- Condition: Malfunctioned
- Location: Slats
- Part time: 2,975 hours, 1,914 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7354 DEN - SLATS FAULT.  MX DEFERRED SLAT SKEW DETECTION SYSTEM.  MX R & R SENSOR.
